Submit an Article
Become a reviewer
Vol 6 No 1
Pages:
4-5
Download volume:
RUS
Research article
Articles

A note on the Taylor series remainder

Authors:
N. M. Krylov
Date submitted:
1916-06-06
Date accepted:
1916-08-28
Date published:
1916-12-01

Abstract

To solve the question of whether the remainder Rn of the Taylor series tends to zerowhen lim n = ∞, they try, as is known, to present the remainder in various forms, because often for this one form is more convenient than the other, as can be seen for example. at least in the log (1 + x) expansion. This method can obviously be generalized to find various forms of the remainder of interpolation formulas.

Go to volume 6

References

  1. -

Similar articles

About alkaline igneous rocks
1916 N. I. Svital'skii
On the issue of uralitization
1916 E. S. Fedorov, V. N. Lodochnikov
On the question of determining work during rolling
1916 S. N. Petrov
On the remainder of the Lagrange interpolation formula
1916 N. M. Krylov
Symbol of a plane passing through three atoms
1916 E. S. Fedorov
The triplicity of the installation of trigonaloid crystals
1916 E. S. Fedorov